# SDR CA141031005

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: GG43640019
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING WITH ANTI-ICE FOR ICE CONDITIONS BOTH THE LT AND RT WING ANTI-ICE FAIL MESSAGE APPEARED.  SUBSEQUENTLY THE LT WING ANTI-ICE FAIL MESSAGE CLEARED BUT THE RT WING ICE REMAINED FAILED.  CONTINUOUS LT AND 5 WING AMBER INDICATION.  THE FLIGHT CREW RETURNED TO GATE, 28-OCT-2014: IT WAS REPORTED THAT MAINTENANCE REPLACED THE WING ANTI-ICE MODULATING AND SHUTOFF VALVE.
